| Model Number |
ANGEL SYSTEM WITH ASPIRATION KIT W/ ACDA |
| Medical Device Problem Code |
Backflow (1064)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 2/22/2024, it was reported by a sales representative via phone that an abs-10062t angel cprp system with aspiration kit had the bag cycling the blood up the centrifuge.The case was completed by taking out the blood and replacing it with another abs-10062t angel cprp system with aspiration kit from the same lot, and then the centrifuge could spin the blood with no issues.There was a few-minute delay in the case.This was discovered during an ocl procedure on (b)(6) 2024, with no reported patient harm.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to user error due to improper insertion of the cassette.